# SDR SWAA2023083189798

- Difficulty date: August 15, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED AT BS 540; RBL 1; WL 207<[01] REMOVED AND REPLACED WING CENTER SECTION BREAK PANEL I.A.W SRM 51-10-02-0G-0 ;SRM 51-40-02-0G-0 AND DWG 143A0060.;[02] STEP 2 INSTALLED FLOOR PANEL 231UF PER AMM 53-21-00-400-801. USED SCREW GUN 35 INLBS. ID ATS2314 S/N 1703470 DATE 09/2022 CAL DUE DATE 09/2023.;[03] VERIFIED COMPLETION TASK CARD
